# SDR SWAA2019051332564

- Difficulty date: May 1, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 55,634 hours, 32,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE CLIP CRACKED AT BS. 500C, LBL 24, FORWARD SIDE OF FRAME.  R&R CLIP IAW SRM AND DWG.
